CSpace
The asymptotic behavior of globally smooth solutions of the multidimensional isentropic hydrodynamic model for semiconductors
Hsiao, L; Markowich, PA; Wang, S
2003-07-20
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume192Issue:1Pages:111-133
AbstractIn this paper we study the asymptotic behavior of globally smooth solutions of the Cauchy problem for the multidimensional isentropic hydrodynamic model for semiconductors in R-d. We prove that smooth solutions (close to equilibrium) of the problem converge to a stationary solution exponentially fast as t--> + infinity. (C) 2003 Elsevier Science (USA). All rights reserved.
Keywordmultidimensional hydrodynamic model semiconductors asymptotic behavior globally smooth solution
DOI10.1016/S0022-0396(03)00063-9
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000183616800005
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19110
Collection中国科学院数学与系统科学研究院
Corresponding AuthorWang, S
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
2.Univ Vienna, Math Inst, A-1090 Vienna, Austria
Recommended Citation
GB/T 7714
Hsiao, L,Markowich, PA,Wang, S. The asymptotic behavior of globally smooth solutions of the multidimensional isentropic hydrodynamic model for semiconductors[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2003,192(1):111-133.
APA Hsiao, L,Markowich, PA,&Wang, S.(2003).The asymptotic behavior of globally smooth solutions of the multidimensional isentropic hydrodynamic model for semiconductors.JOURNAL OF DIFFERENTIAL EQUATIONS,192(1),111-133.
MLA Hsiao, L,et al."The asymptotic behavior of globally smooth solutions of the multidimensional isentropic hydrodynamic model for semiconductors".JOURNAL OF DIFFERENTIAL EQUATIONS 192.1(2003):111-133.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hsiao, L]'s Articles
[Markowich, PA]'s Articles
[Wang, S]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hsiao, L]'s Articles
[Markowich, PA]'s Articles
[Wang, S]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hsiao, L]'s Articles
[Markowich, PA]'s Articles
[Wang, S]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.